# SDR YENA2023111701399

- Difficulty date: November 14, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 71,349 hours, 25,743 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1675, FLL-KIN. 'INFLT REPORTS FUMES SMELL ON TAXI LEVEL 2 THROUGH FLIGHT STRONGER ON DESCENT AND APPROACH. SMELL STRONGEST ROWS 5-8 NO APPARENT SOURCE REPORTED; COMPLIED WITH INFO NOTICE 2017-T015 J DEC B1 ODOR ISOLATED TO THE APU AND #1 PACK LEVEL A DECONTAMINATION ACCOMPLISHED REF TSM 05-51-00 APU AND #1 PACK PLACED ON MEL.
